# SDR SWAA2022022163778

- Difficulty date: January 25, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 44,180 hours, 22,677 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZ.STAB LWR SKIN STA 193.90 ; I/B FASTENER ROW; 16' FROM FWD SPAR. CRACK LENGTH : 1'. CRACK FOUND AT LH HORI.STAB LWR SKIN STA 193.90 I/B FASTENER ROW 16' FROM FWD SPAR. CRACK LENGTH : 1'. / [01] REMOVED LEADING EDGE AT LH HORIZONTAL FOR ACCESS REPAIR ASPER B 737-700 SRM 51-40-02-0G-0;[16] ACCOMPLISHED REPAIR AT LH HORIZONTAL STABILIZER LOWER SKIN STA 193.90 PER REF B737-700 SRM 55-10-01-2R-11; REPAIR 11. FOR LEADING EDGE INSTALLATION REFER TO FAULT TTG8Q003H4KC;[17] VERIFIED STEP 15;[18] VERIFIED STEP 16
